# SDR CA000322017

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 33,646 hours
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 2
- Component: Fuel Control/Ele, Ge, CF680C2A2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 THROTTLE WARN ON ECAM DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RESET SYSTEM, NO FAULT PRESENT.   FLIGHT CONTINUED WITH NO OTHER FAULTS.
